Description

  • 6 packets of Theraflu Daytime Severe Cold Relief Honey Lemon Flavor Powder and 6 packets of Nighttime Severe Cold Relief Honey Lemon Flavor Powder
  • The hot liquid provides a effect. Perfect for day or night
  • For adults and children 12 years of age and over. Tackles your worst cold, flu and cough symptoms
  • Theraflu Severe Cold Relief comes in refreshing green tea and honey lemon flavors
  • Theraflu Nighttime Severe Cold Relief comes in honey lemon, chamomile, and white tea flavors
  • Both can be taken every 4 hours, while symptoms persist. Do not take more than 6 daytime packets or more than 5 nighttime packets in 24 hours unless directed by a doctor
  • Theraflu Severe Cold Relief daytime formula contains Acetaminophen 500 mg and Dextromethorphan HBr 20 mg, and nighttime contains Acetaminophen 650 mg, Diphenhydramine and HCl 25 mg
  • Theraflu Nighttime Severe Cold Relief formula contains Acetaminophen 650 mg and Diphenhydramine HCl 25 mg
  • HSA and FSA eligible product

Theraflu Severe Cold and Flu Medicine Daytime/Nighttime Cold and Cough Medicine for Adults and Children 12+ delivers warm, soothing severe cold and cough symptom relief. Infused with tea flavors, this hot liquid powder comes in a convenient packet for fast and easy preparation. Simply dissolve contents of one packet into 8 ounces of hot water, sip while hot and experience relief. Each packet produces one steaming cup of pleasantly tasty relief, treating a variety of symptoms, including: sore throat pain, cough, headache, body aches and fever. Take cough and cold medicine every four hours, while symptoms persist. Don’t let sickness slow you down. The convenient preparation method fits easily into your morning or bedtime routine. Arm yourself with cold and cough medicine with headache relief you can count on.